# SDR ASOA2015031312378

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 17,110 hours, 11,865 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE REQUIRES REPLACMENT FOR LIFE LIMITS.  R & R MEGAPHONE IAW AMM 25-61-14.  OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
